# SDR 2024FA0000453

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N221FL
- Make and model: Piper PA-44-180
- Aircraft serial: 4496524
- Aircraft time: 1,743 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 38992012
- Part serial: 0062
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

HYDRAULIC POWER PACK FAILURE RESULTING IN EMERGENCY LANDING GEAR EXTENSION, PIPER PART NUMBER 601-940, GARKENYON PART NUMBER LISTED BELOW.
